# SDR AALA202409302671

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 30,692 hours, 12,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SHOWS CHECK DOOR PRESSURE ON CIDS PANEL. MAINTENANCE SERVICED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
